Recently Viewed

Galpharm Paracetamol 500mg Caplets 16 Caplets

Galpharm Paracetamol 500mg Caplets 16 Caplets
  Zoom
Our Price:  £0.66(£0.79 Inc. VAT)
+

Brand:  Galpharm


Description

For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pain. Also for the symptomatic relief of rheumatic and muscular aches and pains, sciatica, fibrositis, lumbago, joint swelling and stiffness, influenza, feverish colds and feverishness.

Ingredients

  • Each tablet contains Paracetamol 500mg. Also contains E223

Prepare and Use

Please read the enclosed leaflet carefully before use Dosage: Swallow the caplets, preferably with a drink of water. Adults, the elderly and children over 12 years: Take one or two caplets up to four times a day, as required. Children 6 to 12 years: Half to one caplet up to four times a day, as required.

Manufacturer

PL Holder: Galpharm Healthcare Ltd., South Yorkshire, S75 3SP.

Packaging

  • Type Box

Be the first to Write a Review for this item!